Size limitations in semicircular duct systems

M. Muller

Research output: Contribution to journalArticleAcademicpeer-review

46 Citations (Scopus)
Original languageEnglish
Pages (from-to)405-437
JournalJournal of Theoretical Biology
Volume198
DOIs
Publication statusPublished - 1999

Cite this

Muller, M. / Size limitations in semicircular duct systems. In: Journal of Theoretical Biology. 1999 ; Vol. 198. pp. 405-437.
@article{8bb54627eb7649558aba71d98c7ddaca,
title = "Size limitations in semicircular duct systems",
author = "M. Muller",
year = "1999",
doi = "10.1006/jtbi.1999.0922",
language = "English",
volume = "198",
pages = "405--437",
journal = "Journal of Theoretical Biology",
issn = "0022-5193",
publisher = "Elsevier",

}

Size limitations in semicircular duct systems. / Muller, M.

In: Journal of Theoretical Biology, Vol. 198, 1999, p. 405-437.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Size limitations in semicircular duct systems

AU - Muller, M.

PY - 1999

Y1 - 1999

U2 - 10.1006/jtbi.1999.0922

DO - 10.1006/jtbi.1999.0922

M3 - Article

VL - 198

SP - 405

EP - 437

JO - Journal of Theoretical Biology

JF - Journal of Theoretical Biology

SN - 0022-5193

ER -